Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having spots on body looking like measles. Allergy caused by antibiotics. What to do?

I am a nurse. My mother began having spots on her body that looked like measles , they were not. But the spots began to dry and are now turning black. The spots began about 4 weeks ago and her MD thought it was from an allergy to the antibiotic she was taking. She stopped the antibiotic at that time. Do you have any ideas of what it might be? I am worried because they are not going away and seem to be changing.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
It all depends on medicines she is taking
seems to be drug allergy
any other medicine if she is taking can cause like paracetamol,disprin,aspirin,brufen
you find cause and after elimination it take 4 to 6 week to recover
you can apply mometasone oitment on area till you get answer
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor